# SDR MALA976161

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Pipe
- Part number: 7221100643
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR LEAK DETECT ANNUNICATOR CAME ON, RESET VALVES PER QRH, NO CHANGE.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED CRACKED BLEED PIPE AT POSITION 18 ON LEFT SIDE.  ALL CHECKS GOOD.
